MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MICROSTREAM EXTENSION
Model Number 867041
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the etco2 is not consistently registering on their intellivue microstream extension.To protect the patient airway, intubation was performed.
 
Additional Manufacturer Narrative
The means of evaluation is unknown at this time.It is unknown how this issue was resolved.A good faith effort was made to the district service manager along with the field service engineer.Neither contacts were notified or aware of the event reported by the customer.
 
Event or Problem Description

Brand Name
INTELLIVUE MICROSTREAM EXTENSION
Common Device Name
INTELLIVUE MICROSTREAM EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12648133
Report Number9610816-2021-10438
Device Sequence Number1480200
Product Code CCK
UDI-Device Identifier00884838083585
UDI-Public00884838083585
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867041
Device Catalogue Number867041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 MO
Patient SexMale